Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A monomial basis for the holomorphic functions on $ c_{0}$


Authors: Seán Dineen and Jorge Mujica
Journal: Proc. Amer. Math. Soc. 141 (2013), 1663-1672
MSC (2010): Primary 46G20, 32A05
DOI: https://doi.org/10.1090/S0002-9939-2012-11436-4
Published electronically: November 2, 2012
MathSciNet review: 3020853
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For over thirty years it has been known that the monomials form a basis for the $ n$-homogeneous polynomials on certain infinite dimensional Banach spaces. Recently, Defant and Kalton have shown that these are never unconditional. In this article we show that the monomials form a basis for both the holomorphic functions and the holomorphic functions of bounded type on $ c_{0}$, both with their natural topologies.


References [Enhancements On Off] (What's this?)

  • 1. R. Alencar, On reflexivity and basis for $ \mathcal {P}(^{m}E)$, Proc. Royal Irish Acad., Sect A, 85, 2, 1985, 131-138. MR 845536 (87i:46101)
  • 2. A. Defant, N. Kalton, Unconditionality in spaces of $ m$-homogeneous polynomials, Q. J. Math., 56, 2005, 53-64. MR 2124579 (2005k:46107)
  • 3. J. Diestel, Sequences and Series in Banach Spaces, Springer-Verlag, New York, 1984. MR 737004 (85i:46020)
  • 4. V. Dimant, S. Dineen, Banach subspaces of spaces of holomorphic mappings and related topics, Math. Scand., 83, 1998, 142-160. MR 1662092 (99m:46031)
  • 5. S. Dineen, Complex Analysis in Locally Convex Spaces, North-Holland Math. Stud., 57, 1981. MR 640093 (84b:46050)
  • 6. S. Dineen, Complex Analysis on Infinite Dimensional Spaces, Springer-Verlag Monographs in Mathematics, 1999. MR 1705327 (2001a:46043)
  • 7. P. Galindo, M. Maestre, P. Rueda, Biduality in spaces of holomorphic functions, Math. Scand., 86(1), 2000, 5-16. MR 1738512 (2001i:46062)
  • 8. B.C. Grecu, R.A. Ryan, Polynomials on Banach spaces with unconditional bases, Proc. Amer. Math. Soc., 133, 2005, 4, 1083-1091. MR 2117209 (2005i:46051)
  • 9. H. Jarchow, Locally Convex Spaces, B. G. Teubner, Stuttgart, 1981. MR 632257 (83h:46008)
  • 10. M. Matos, On holomorphy in Banach spaces and absolute convergence of Fourier series, Port. Math., 45, 4, 1988, 429-450; and 47, 1, 1990, 13. MR 982911 (90f:46075); MR 1079501 (91j:46054)
  • 11. J. Mujica, Complex Analysis in Banach Spaces, North-Holland Math. Studies, 120, 1986; reprinted by Dover, Mineola, New York, 2010. MR 842435 (88d:46084)
  • 12. R.A. Ryan, Holomorphic mappings on $ l_1$, Trans. Amer. Math. Soc., 302, 1987, 797-811. MR 0891648 (88h:46089)
  • 13. R.A. Ryan, Applications of topological tensor products to infinite dimensional holomorphy, Thesis, Trinity College Dublin, 1980.
  • 14. M. Venkova, Global Schauder decompositions of locally convex spaces, Math. Scand., 101, 1, 2007, 65-82. MR 2353242 (2008k:46005)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46G20, 32A05

Retrieve articles in all journals with MSC (2010): 46G20, 32A05


Additional Information

Seán Dineen
Affiliation: School of Mathematical Sciences, University College Dublin, Dublin 4, Ireland
Email: sean.dineen@ucd.ie

Jorge Mujica
Affiliation: IMECC-UNICAMP, Rua Sergio Buarque de Holanda 651, 13083-859 Campinas, SP, Brazil
Email: mujica@ime.unicamp.br

DOI: https://doi.org/10.1090/S0002-9939-2012-11436-4
Keywords: Holomorphic function, Schauder basis, monomial
Received by editor(s): March 4, 2011
Received by editor(s) in revised form: July 5, 2011, and September 6, 2011
Published electronically: November 2, 2012
Communicated by: Thomas Schlumprecht
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society